Alert archive / Mississippi / River Flood Warnings in 2018

River Flood Warning 89, NWS Jackson, MS

September 6, 2018Carroll County, Leflore County, Mississippi

NWS Jackson, MS issued this river flood warning at Sep 6, 2018, 8:58 AM CDT for Carroll County, Leflore County, Mississippi. It was in force for 49 hr.

The area

The outline as issued.

The facts

Issued
Sep 6, 2018, 8:58 AM CDT (13:58 UTC)
Expired
Sep 8, 2018, 9:31 AM CDT
In force
49 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Carroll County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 157 km from the middle of the area, began a volume at 14:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yalobusha River at Whaley (YWGM6).

Action stage
20 ft
Minor stage
21 ft
Moderate stage
24 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

994 
WGUS44 KJAN 061358
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
858 AM CDT Thu Sep 6 2018


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Mississippi... 

  Yalobusha At Whaley affecting Carroll and Leflore Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-071958-
/O.NEW.KJAN.FL.W.0089.180906T1358Z-180910T0000Z/
/YWGM6.1.ER.180906T1255Z.180907T0000Z.180909T1200Z.NO/
858 AM CDT Thu Sep 6 2018

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Yalobusha At Whaley
* until Sunday evening.
* At  8:00 AM Thursday the stage was 21.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 23.0 feet this 
  evening.  
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Yalobusha River
Whaley         21  21.1 Thu 08 AM  21.9  21.7  21.0  23.0 07 PM 09/06


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
5 follow-up statements
687 
WGUS84 KJAN 061640
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1140 AM CDT Thu Sep 6 2018



...The Flood Warning continues for the following rivers in 
Mississippi..

  Yalobusha At Whaley affecting Carroll and Leflore Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-072240-
/O.CON.KJAN.FL.W.0089.000000T0000Z-180910T0000Z/
/YWGM6.1.ER.180906T1255Z.180907T0000Z.180909T1200Z.NO/
1140 AM CDT Thu Sep 6 2018


The Flood Warning continues for
  The Yalobusha At Whaley
* until Sunday evening.
* At 11:00 AM Thursday the stage was 22.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The rate of rise on the Yalobusha river is slowing and 
  is now expected to crest around 23.5 feet later this afternoon.
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Yalobusha River
Whaley         21  22.7 Thu 11 AM  22.4  21.7  21.0  23.5 07 PM 09/06


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
214 
WGUS84 KJAN 070050
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
750 PM CDT Thu Sep 6 2018

...The Flood Warning continues for the following rivers in Mississippi...

  Yalobusha At Whaley affecting Carroll and Leflore Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC015-083-080649-
/O.EXT.KJAN.FL.W.0089.000000T0000Z-180912T0000Z/
/YWGM6.1.ER.180906T1255Z.180906T2100Z.180911T1200Z.NO/
750 PM CDT Thu Sep 6 2018

...Flood Warning extended until Tuesday evening...

The Flood Warning continues for
  The Yalobusha At Whaley
* until Tuesday evening.
* At 7:00 PM Thursday the stage was 22.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 23.0 feet early 
  Saturday morning.  
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Fri   Sat   Sun Crest Time  Date

Yalobusha River
Whaley         21  22.8 Thu 07 PM  21.9  22.9  22.2  23.0 01 AM 09/08


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
909 
WGUS84 KJAN 071449
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
949 AM CDT Fri Sep 7 2018



...The Flood Warning continues for the following rivers in 
Mississippi...

  Yalobusha At Whaley affecting Carroll and Leflore Counties 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

Additional information is available at:  
https://water.weather.gov/ahps2/index.php?wfo=JAN

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-082049-
/O.EXT.KJAN.FL.W.0089.000000T0000Z-180909T1630Z/
/YWGM6.1.ER.180906T1255Z.180906T2100Z.180909T0430Z.NO/
949 AM CDT Fri Sep 7 2018


The Flood Warning continues for
  The Yalobusha At Whaley
* until Sunday morning.
* At  9:00 AM Friday the stage was 21.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 23.0 feet just 
  after midnight tonight.  
* Impact...At 23.0 feet...Minor flooding of lowland and agricultural 
  land is occurring.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Yalobusha River
Whaley         21  21.9 Fri 09 AM  22.7  20.1  18.0  23.0 01 AM 09/08


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
503 
WGUS84 KJAN 080209
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
909 PM CDT Fri Sep 7 2018

...The Flood Warning continues for the following rivers in 
Mississippi...

  Yalobusha At Whaley affecting Carroll and Leflore Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

MSC015-083-090808-
/O.EXT.KJAN.FL.W.0089.000000T0000Z-180909T1700Z/
/YWGM6.1.ER.180906T1255Z.180906T2100Z.180909T0500Z.NO/
909 PM CDT Fri Sep 7 2018

...Flood Warning extended until Sunday afternoon...

The Flood Warning continues for
  The Yalobusha At Whaley
* Until Sunday afternoon.
* At  8:00 PM Friday the stage was 21.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 21.0 feet.
* Forecast...The river will continue rising to near 22.0 feet 
  tomorrow morning.  
* Impact...At 21.0 feet...Lowland flooding is occurring near the 
  river.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sat   Sun   Mon Crest Time  Date

Yalobusha River
Whaley         21  21.9 Fri 08 PM  22.0  20.4  18.5  22.0 07 AM 09/08


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$
131 
WGUS84 KJAN 081431
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
931 AM CDT Sat Sep 8 2018


...The Flood Warning is cancelled for the following rivers 
in Mississippi...
 
  Yalobusha At Whaley affecting Carroll and Leflore Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 24 hours of forecast rainfall is used for 
all rivers  except for those in the Tombigbee River System which 
includes Tibbee Creek,  Luxapallila Creek, Noxubee River,and the 
Tombigbee River mainstem where a routine of 48 hours of additional 
rainfall is used.

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

MSC015-083-081501-
/O.CAN.KJAN.FL.W.0089.000000T0000Z-180909T1700Z/
/YWGM6.1.ER.180906T1255Z.180906T2100Z.180908T0921Z.NO/
931 AM CDT Sat Sep 8 2018

The Flood Warning is cancelled for
  The Yalobusha At Whaley.
* At 9 AM Saturday the stage was 20.3 feet.
* The river fell below flood stage at  4:21 AM Saturday.
* Flood stage is 21.0 feet.
* Forecast...The river will continue to fall to 17.4 feet tomorrow 
  morning.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Sun   Mon   Tue Crest Time  Date

Yalobusha River
Whaley         21  20.3 Sat 09 AM  17.4  15.5  14.4    Below Flood          


&&


LAT...LON 3362 9015 3375 9015 3383 8989 3380 8984
      3368 9006 3354 9014             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Sep 6, 6:05 AM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Sep 6, 6:05 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
605 AM CDT Thu Sep 6 2018

.UPDATE...
Updated for 12Z aviation discussion

&&

.AVIATION...
12Z TAF discussion:
Widespread MVFR/IFR stratus remain across the region this morning
as the remnants of Gordon continue slowly westward into AR. SHRA
and isolated TSRA remains prevalent around GWO, with additional
isolated SHRA/TSRA across the remainder of the area. Low ceilings
will gradually improve, reaching VFR thresholds by mid-morning at
most sites. Scattered to numerous SHRA/TSRA remaining possible
throughout the remainder of the TAF period, especially at GWO/GLH.
Additional low stratus development is possible by early Friday
morning. /DL/

&&

.DISCUSSION...
Today and tonight: Tropical Depression Gordon is now centered
along the Mississippi River just north of Greenville and
continues to make gradual westward progress into Arkansas this
early morning. Associated rain bands anchored along a low level
convergence axis with aid from weak divergence in the entrance
region of an upper jet streak extend from the GNF/GWO area
southward along the edge of the Mississippi Delta. MRMS estimates
suggest localized rainfall accumulations over 5", with widespread
1-3" overnight within that area.

Heading through today, we expect a similar theme to continue with
lighter precipitation near the center of Gordon and streaks of
higher rainfall totals in associated training rain bands.
Convection allowing guidance suggests the greatest potential for
such bands which might produce enough rainfall to exceed flash
flood guidance will be across upper portions of the Delta. Thus,
we opted to extend the flash flood watch for that portion of the
forecast area through the daytime. I want to emphasize the entire
area will not receive multiple inches of rain, but some locations
within the watch could see storm totals of over 4" through this
afternoon. Convection will also develop along additional
convergence bands across the remainder of the area today, and
such development was already evident across East MS this morning.
We expect coverage to increase later in the day as daytime
heating provides more instability for additional development.
Conversely, a marked decrease in convection is expected after
sunset, with rain chances primarily relegated to the Delta/
closer to the low center overnight. /DL/

Friday through mid-week: By Friday, the remnants of Gordon will
be around the Arkansas/Oklahoma border. It won't be long before it
gets picked up by a shortwave trough advancing toward the region.
It will then merge with a cold front that will extend from the
Ohio Valley down through North Central Texas. Our weather pattern
will become more diurnally driven with more afternoon and evening
showers and thunderstorms heading into the weekend. The
aforementioned front will slowly sink south into our region by
early next week, which will bring additional showers and storms.
It will also bring a little drier air and slightly cooler
temperatures. This front won't have a lot of push to it, so it may
even stall just to our northwest. For now, it appears to move
into the region, bringing more showers and storms through mid-
week./28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       88  71  90  71 /  60  27  41  22
Meridian      88  71  90  71 /  60  24  28  12
Vicksburg     89  71  91  71 /  66  45  47  29
Hattiesburg   87  70  89  71 /  64  24  37  12
Natchez       90  72  89  71 /  52  33  47  23
Greenville    82  71  88  72 /  75  54  48  41
Greenwood     85  72  90  72 / 100  37  37  29

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>028-
     034>036-042.

LA...None.
AR...Flash Flood Watch through this evening for ARZ074-075.

&&
Hazardous weather outlook, Sep 6, 4:39 AM CDT, 4 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
439 AM CDT Thu Sep 6 2018

ARZ074-075-MSZ018-019-025>028-034>036-042-070945-
Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll-
Montgomery-Washington-Humphreys-Holmes-Yazoo-
439 AM CDT Thu Sep 6 2018

This hazardous weather outlook is for portions of the ArkLaMiss
Delta.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Elevated
TIMING...Today

Rainfall associated with Tropical Depression Gordon is expected
to result in flash flooding today. Localized additional rainfall
accumulations of 1 to 3 inches are expected, with locally higher
amounts possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ007>009-MSZ029-032-037-040-041-043-070945-
Morehouse-West Carroll-East Carroll-Webster-Choctaw-Attala-
Issaquena-Sharkey-Madison MS-
439 AM CDT Thu Sep 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana and central Mississippi.

.DAY ONE...Today and Tonight

FLOODING
THREAT...Limited
TIMING...Today

Rainfall associated with Tropical Depression Gordon is expected
to result in flash flooding today. Localized additional rainfall
accumulations of up to 2 inches are expected, with locally higher
amounts possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

LAZ015-016-023>026-MSZ030-031-033-038-039-044>066-072>074-070945-
Richland-Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Clay-
Lowndes-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper-Warren-
Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-
Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
439 AM CDT Thu Sep 6 2018

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, northeast Mississippi, and south
central Mississippi.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.

DL

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Tropical page...
   https://www.weather.gov/jan/srh/tropical?office=jan
National Hurricane Center Home Page...
   https://www.nhc.noaa.gov/
Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Sep 6, 4:53 AM CDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
453 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 AM     NON-TSTM WND DMG 1 E VALLEY HILL         33.50N 90.05W
09/06/2018                   CARROLL            MS   EMERGENCY MNGR

            TREES DOWNED ON US 82 WEST OF CARROLLTON.

&&

DL
Local storm report, Sep 6, 4:54 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
454 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     NON-TSTM WND DMG 4 N COILA               33.45N 89.96W
09/06/2018                   CARROLL            MS   EMERGENCY MNGR

            TREES DOWNED ON MS HIGHWAY 17 SOUTH OF
            CARROLLTON.

&&

DL
Local storm report, Sep 6, 8:31 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
831 AM CDT THU SEP 6 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      3 N COILA               33.44N 89.97W
09/06/2018                   CARROLL            MS   PUBLIC

            PEOPLE WERE BEING RESCUED FROM HOMES DUE TO
            FLOODING ALONG COUNTY ROAD 148. REPORTED BY
            SO.

0730 AM     FLASH FLOOD      3 SSW CARROLLTON        33.47N 89.95W
09/06/2018                   CARROLL            MS   LAW ENFORCEMENT

            PARTS OF HIGHWAY 17 SOUTH OF HIGHWAY 82 WERE
            UNDER WATER. REPORTED BY SO.

0730 AM     FLASH FLOOD      1 NW NORTH CARROLLTON   33.52N 89.93W
09/06/2018                   CARROLL            MS   LAW ENFORCEMENT

            HIGHWAY 35 NEAR OLD SMITH STORE ROAD WAS
            UNDER WATER.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 8:16 PM CDTFlash Flood WarningJANAttala, Choctaw, Grenada, Montgomery, Webster, Winston3 hr
Sep 6, 2:41 AM CDTFlash Flood WarningJANCarroll, Grenada, Holmes, Leflore5 hr
Sep 6, 4:41 AM CDTFlash Flood WarningJANGrenada, Montgomery3 hr
Sep 6, 7:41 AM CDTFlash Flood Warning EmergencyJANCarroll, Grenada, Holmes, Leflore5 hr
Sep 6, 7:43 AM CDTFlash Flood WarningJANGrenada, Montgomery3 hr
Sep 6, 9:00 AM CDTRiver Flood WarningJANAttala, Holmes48 hr
Sep 6, 10:15 AM CDTFlash Flood WarningJANGrenada, Montgomery3 hr
Sep 6, 12:43 PM CDTFlash Flood WarningJANCarroll, Grenada, Holmes3 hr
Sep 6, 1:09 PM CDTFlash Flood WarningJANGrenada, Montgomery3 hr
Sep 6, 3:09 PM CDTSpecial Weather StatementJANLauderdale21 min
Sep 6, 4:23 PM CDTAreal Flood WarningJANGrenada3 hr
Sep 6, 5:08 PM CDTSpecial Weather StatementJANSimpson37 min
Sep 6, 5:36 PM CDTSpecial Weather StatementJANRankin24 min
Sep 6, 6:06 PM CDTSpecial Weather StatementJANRankin24 min

Nearby

River Flood Warnings in Mississippi, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.